Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 3, pp. 255-258 (2000)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



$K_{W}$ Does Not Imply $K_{W}^{*}$

Carlos R. Borges

Department of Mathematics, University of California, Davis,
California 95616-8633 - USA

Abstract: We prove that the cyclic monotonically normal space $T$ of M.E. Rudin is a $K_{W}$-space which is not a $K_{W}^{*}$-space. This answers a question in [3]. In order to do this, we first prove that if a space $X$ has $D^{*}(\R;\leq)$ then $X$ is a $K_{W}$-space (it is well known that $X$ is also a $K_{1}$-space; this does not necessarily mean that $X$ is a $K_{1W}$-space.).

Keywords: $K_{W}$-space; $K_{W}^{*}$-space; $K_{1}$-space.

Classification (MSC2000): 54C30.; 54C20.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition